# SDR DALA2024050104846

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 30,663 hours, 11,796 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3822 -ATO- REJECTED TAKEOFF APPROXIMATELY 5 KNOTS DUE TO NLG STEERING ISSUE. CORRECTIVE ACTION: PERFORMED NORMAL STEERING RESPONSE TEST PER B737 AMM. NO TROUBLE FOUND. AIRCRAFT RETURNED TO SERVICE.
